# SDR USAA2011111400003

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,873 hours, 16,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A6040
- Condition: Deployed
- Location: L2 Door
- Part time: 41,434 hours, 16,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED L2 DOOR SLIDE PER TROUBLESHOOTING CARD 26L00025010, SYSTEM OPS CHECKED GOOD.
